# SDR USAA990753

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 178
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1 INCH CRACK AFT SIDE PRESSURE BULKHEAD BS 178, LBL 5.5, WL 188 T-ANGLE.  FABRICATED 2 ANGLES AND 1 STRAP PER SRM 53-1-08 FIG 205, SHEET 12.  (X)
